Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

swollen Legs, feet and ankles Oh my

cyndi4everccyndi4ever Posts: 153
edited 06/11/2012 - 8:23 AM in Neck Pain: Cervical
Ok, now with everything else I have gone through now my legs,feet and ankles want to swell up so when I push on the skin the indentation stays there,,, Any Ideas?
I am thinking maybe a reaction to my pain med, Hopefully its not a kidney thing. Its weird because I already am on fluid retention medicine.... I take norgesic,(muscle relaxer,) Nuerotin, oxycotin, and percoset, for pain....
Ive looked up all the side effects of this stuff... Just seems like it would of happened before 4 weeks. I have been on all this stuff for going on 4 weeks.. Anyone have this happen to them? I have been walking but walking was miserable today because My legs hurt.... what the Heck..
Fat ankle Cyndi

My ankles were the only thin part of my body too..;(
advertisement

Comments

  • Hiya Cyndi, >:D<
    Aww i really feel for you. Now and again i have that simular problem :( , they heavy ache in the legs is not nice at all X( . To be honest my legs and ankles never got that swollen when i was working a 13hour a day :O . The only thing i can suggest is to elevate your feet for a couple of days :? , but keep them below your heart, my doctor told me the same the other week :) . Hope you feel better soon. Keep me posted . :H



    Angie x
  • Not sure if this might be something you'd like to try.i have water retention from my knees down into my feet and my massage therapist has suggested to me to try eating 1/4 of a raw beet a day.He said it takes about two weeks to notice a difference. I've tried it and if you like the taste of beets its not a hard thing to do.i don't mind them so i was fine with it. mine don't swell as bad as they were but i still notice some water some days. the beets are supposed to help your kidneys function better.
  • Most likely you did to much. Not sure. Give them a call in the morning if it does not go down by morning after waking up.
    That is odd I do not think it would be from the meds, but then again ya never know these days.

    I have kidney issues but only my ankle has become swollen a bit nothing else in the leg.

    PERSONAL OPINION do you have any compression stockings at home to use???
    Use lots of ice packs and keep them up..
    You probably won't see this till morning or unless you wake up in the middle of the night..

    Let us know hunny. I now swelling can be painful.
    CALL THE DR ;)

    Lots of love and hugs
    >:D< :* :* >:D< :* >:D<
Sign In or Register to comment.